RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 112, Number 1  


On integrable systems and supersymmetric gauge theories
A. V. Marshakov
3
Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation
S. Yu. Dobrokhotov
47
Asymptotic formula for correlation decay in the stochastic model of planar rotators at high temperatures
E. A. Zhizhina
67
Random motion of particle in inhomogeneous 1D media with reflecting and absorbing barriers
N. E. Ratanov
81
Perturbation of the two-soliton solution of the KdV equation
L. A. Kalyakin, V. A. Lazarev
92
Noncommutative integrals of motion for quantum sine-Gordon equation
S. V. Kryukov
103
Calculation of three loop Feynman graphs by using four-dimensional integration by parts and differential renormalization
G. A. Kravtsova, V. A. Smirnov
115
Perturbation theory for particle in one-dimensional, central- or axial-symmetric fields
Yu. I. Polyakov
119
On degenerate multidimensional dispersion laws
D. D. Tskhakaya, E. I. Shulman
124
On quantization of general covariant theories. The dynamic quantization method
S. N. Vergeles
132
Poisson algebra independent on boundary conditions in Ashtekar's formalism
V. O. Soloviev
142
Foldy–Wouthuysen representation in standard model of electroweak interaction
A. Ya. Silenko
161
Partition structures of the Cayley tree and applications for describing periodic Gibbs distributions
U. A. Rozikov
170
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019